MathSciNet Relay Station
MathSciNet bibliographic data
MR385632 (52 #6492) 47C10 (47B37)
O'Donovan, Donal P. Weighted shifts and covariance algebras. Trans. Amer. Math. Soc. 208 (1975), 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement